# SDR CA151201007

- Difficulty date: November 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLYING LEVEL AT FL 360, PILOT NOTICED A VIBRATION ON THE ACFT, FOLLOWED BY THE MESSAGE RT GENERATOR OFF, GENERATOR RESET PERFORMED AND THE SYS WORKED FOR 3 MINUTES.  VIBRATION WAS STILL PRESENT.  AFTER 3 MINUTES, THE WARNING FOR RT GENERATOR OFF ACTIVATED AGAIN, AS WELL AS RT OIL PRESSURE LOW.  PILOT ELECTED TO SHUT RT ENGINE DOWN AND LAND.
